# SDR UPS07850771

- Difficulty date: September 20, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 1220 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED AT STA 1220 L18R FWD SIDE.  REMOVED, FABRICATED, AND INSTALLED REPAIR FITTING AT STA 1220 L18R IAW DWG 4750418, AND SRM 51-01-24.
